Order Article Reprints
Journal: Algorithms, 2009
Volume: 2
Number: 1137
Article:
Optimal 2-Coverage of a Polygonal Region in a Sensor Network
Authors:
by
Manuel Abellanas, Antonio L. Bajuelos and Inês Matos
Link:
https://www.mdpi.com/1999-4893/2/3/1137
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.